MathSciNet Relay Station
MathSciNet bibliographic data
MR1845094 35L65 (35L67 37L99)
Schecter, Stephen; Plohr, Bradley J.; Marchesin, Dan Classification of codimension-one Riemann solutions. J. Dynam. Differential Equations 13 (2001), no. 3, 523–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement